# SDR 2006UALA00110

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR CUTOUT AFT EDGE IS GOUGED & DENTED.  REMOVED DAMAGE AND CHECK FOR CONTAINMENT USING NDT. NDT INSPECTED PRODUCTION FASTENER HOLES. FABRICATED & INSTALLED REPAIR DOUBLER & TRIPLER FROM STRINGER 22R TO 24R AT STA 500 PER SRM 53-00-01 FIG 201 REPAIR NR 32.
